Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 22, NWS Denver/Boulder, CO

June 9, 2009Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 9, 2009, 11:52 PM MDT for Lincoln County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 11:52 PM MDT (05:52 UTC)
Expired
Jun 10, 2009, 12:45 AM MDT
In force
53 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 5.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2388 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 100552
SVRBOU
COC073-100645-
/O.NEW.KBOU.SV.W.0022.090610T0552Z-090610T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1152 PM MDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 1245 AM MDT

* AT 1152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF HUGO...OR 10 MILES SOUTHEAST OF
  LIMON...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3929 10316 3906 10317 3906 10365 3922 10363
TIME...MOT...LOC 0552Z 262DEG 20KT 3914 10357

$$


SWE
2 follow-up statements
000 
WWUS55 KBOU 100614
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1214 AM MDT WED JUN 10 2009

COC073-100645-
/O.CON.KBOU.SV.W.0022.000000T0000Z-090610T0645Z/
LINCOLN CO-
1214 AM MDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR CENTRAL LINCOLN COUNTY...

AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR HUGO...OR 15 MILES SOUTHEAST OF LIMON...MOVING
EAST AT 20 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3929 10316 3906 10317 3906 10365 3922 10363
TIME...MOT...LOC 0612Z 273DEG 16KT 3913 10346

$$


SWE
000 
WWUS55 KBOU 100638
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1238 AM MDT WED JUN 10 2009

COC073-100647-
/O.EXP.KBOU.SV.W.0022.000000T0000Z-090610T0645Z/
LINCOLN CO-
1238 AM MDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 1245 AM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. BRIEF HEAVY RAIN AND 
SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. 

LAT...LON 3929 10316 3906 10317 3906 10365 3922 10363
TIME...MOT...LOC 0637Z 273DEG 16KT 3912 10332

$$


SWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:00 PM MDT, 8 hours 52 minutes earlier.

Area forecast discussion, Jun 9, 3:00 PM MDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT TUE JUN 9 2009

.SHORT TERM...WEATHER SITUATION STILL NOT TOTALLY CLEAR AS OF THIS
AFTERNOON FOR TONIGHT. THE WEAK SHORT WAVE BEING EJECTED INTO
WESTERN COLORADO IS STILL COMING THIS WAY. HEATING TODAY HAS BEEN
SLIGHTLY HINDERED BY STRATUS AND FOG EARLIER THIS MORNING. DRIER
DEWPOINTS ARE BEING ADVECTED IN FROM THE SOUTHWEST. THE CAP EVIDENT
ON THIS MORNINGS SOUNDING STILL HOLDS OVER THE FRONT RANGE
PROHIBITING CONVECTIVE INITIATION...HOWEVER HAS WEAKENED OVER THE
PALMER RIDGE WHERE A FEW WEAK SHOWERS HAVE FORMED. CAPES OF 1000 TO
1500 ARE OVER THE PLAINS HOWEVER THE CAP AND ASSOCIATED CONVECTIVE
INHIBITION VALUES ARE NOT ALLOWING THE CAPES TO BE USED. A LINE OF
SHOWERS AND THUNDERSTORMS OVER SOUTHERN WYOMING WILL HELP
DESTABILIZE THE AIRMASS ALONG OUR NORTHERN BORDER BY WEAKENING THE
CAP WITH OUTFLOWS. HAVE INCREASED THE FORECAST COVERAGE TO NUMEROUS
THUNDERSTORMS IN THIS AREA. HAVE KEPT IN SCATTERED TO LIKELY POPS IN
THE FORECAST TONIGHT AS WE STILL EXPECT LIFT AHEAD OF THE SHORT WAVE
TO HELP CONVECTION LAST LONGER INTO THE EVENING/NIGHT AS THE WAVE
PASSES OVER THE STATE TONIGHT. THE WAVE IS EXPECTED TO BE OVER THE
STATE RIGHT AROUND MIDNIGHT SO HAVE KEPT SOME SORT OF POPS
FORECAST-AREA WIDE THROUGH 3 AM...ESPECIALLY ACROSS THE NORTHEAST
CORNER WHERE CONVECTION MAY LAST PAST MIDNIGHT. STILL HAVE A SLIGHT
CHANCE FOR A FEW STORMS TO BECOME SEVERE...BRINGING LARGE HAIL AND
DAMAGING WINDS. DOWNWARD MOTION ON THE BACKSIDE OF THE WAVE WILL
DIMINISH SHOWERS EARLY TOMORROW MORNING AND ALLOW SOME PATCHY FOG TO
DEVELOP OVER THE PLAINS.

A COLD FRONT CURRENTLY OVER SOUTHERN WYOMING IS ALSO EXPECTED TO
DROP DOWN EARLY TOMORROW MORNING. A SURFACE TROUGH ORIENTED NW-SE
OVER CENTRAL CO COULD HELP SET UP A DENVER CYCLONE PATTERN. THE COLD
FRONT AND THE SURFACE WIND PATTERN WILL HELP FOCUS PRECIPITATION
ALONG THE FRONT RANGE AND PALMER DIVIDE...HOWEVER EXPECT LIGHTER
AMOUNTS OVER THE REST OF THE FORECAST AREA. TEMPERATURES WILL BE
COOLER TOMORROW...ONLY IN THE MID 60S OVER THE PLAINS. AN UPPER
DISTURBANCE WILL PASS OVER THE STATE DURING THE DAY TOMORROW
BRINGING THE BEST MID LEVEL QG ASCENT IN THE AFTERNOON. THIS WILL
HELP INCREASE THE PRECIPITATION AMOUNTS...MAINLY AFTER NOON. BELIEVE
THE AIRMASS BEHIND THE COLD FRONT WILL BE QUITE STABLE AND HAVE
DECREASED THE THUNDERSTORM COVERAGE TO JUST A SLIGHT CHANCE.

.LONG TERM...UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE AREA
WEDNESDAY EVENING...TAKING A WELL ORGANIZED AREA OF SHOWERS AND
STORMS WITH IT.  BEHIND THIS FEATURE...ATMOSPHERE WILL STABILIZE AND
GRADUALLY DRY...BUT STILL CANT RULE OUT A FEW SHOWERS LINGERING PAST
MIDNIGHT.  IN ADDITION...EXPECT ANOTHER BOUT OF STRATUS AND FOG
WEDNESDAY NIGHT INTO THURSDAY MORNING WITH MOIST LOW LEVEL NORTH/
NORTHEAST FLOW IN ITS WAKE.  ON THURSDAY...THERE IS YET ANOTHER
SHORT WAVE ADVERTISED TO MOVE ACROSS THE AREA.  THIS FEATURE CAN BE
SEEN RIGHT NOW IN THE WATER VAPOR LOOP OVER THE EASTERN PACIFIC NEAR
40N/140W...SO HAVE INCREASED POPS A BIT MORE FOR THURSDAY.

AFTER THAT...AFTERNOON AND EVENING STORM COVERAGE SHOULD DECREASE A
BIT AS FLAT UPPER LEVEL RIDGING OCCURS OVER THE CENTRAL AND SOUTHERN
ROCKIES.  HOWEVER...PLENTY OF LOW LEVEL MOISTURE OVER THE PLAINS AND
RELATIVELY STRONG SHEAR WILL STILL KEEP A THREAT OF A FEW SEVERE
STORMS IN THE FORECAST THROUGH EARLY NEXT WEEK.  TEMPERATURES ARE
EXPECTED TO WARM TO NORMAL OR SLIGHTLY ABOVE NORMAL LEVELS FOR THE
THE WEEKEND THROUGH EARLY NEXT WEEK.

&&

.AVIATION...EXPECT SCATTERED THUNDERSTORMS WILL FORM THIS LATER
AFTERNOON AS THE AIRMASS BECOMES UNSTABLE. THE BEST TIME WILL BE
22-02Z. THE MAIN THREATS WILL BE GUSTY OUTFLOW WINDS TO 30 KNOTS AND
SMALL HAIL. ISOLATED SHOWERS WILL LAST THROUGH 06Z.
OTHERWISE...EXPECTING LIGHT WINDS...TURNING NORTHERLY PAST 00Z AS A
WEAK FRONTAL BOUNDARY PASSES. SHOULD BECOME DRAINAGE PAST 03Z WITH
SOME PATCHY FOG FORMING. EXPECT MVFR CEILINGS WITH WIDESPREAD RAIN
SHOWERS PAST 18Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, Jun 9, 10:42 AM MDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1042 AM MDT TUE JUN 09 2009

COZ030>051-101200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1042 AM MDT TUE JUN 09 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON AND
EVENING. THE MAIN THREATS WITH THE THUNDERSTORMS WILL BE HEAVY RAIN
AND SMALL HAIL. A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS LATE THIS AFTERNOON AND EVENING. AN UPPER
DISTURBANCE MOVING OVER THE STATE THIS EVENING COULD PROLONG THE
CONVECTIVE ACTIVITY THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MOIST AND UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE PERIOD WITH AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.  THERE
WILL BE A THREAT OF A FEW SEVERE STORMS EACH DAY AS WELL GIVEN
SUFFICIENT INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE.  AT THIS
TIME...THE BEST CHANCE OF PRECIPITATION APPEARS TO BE SHAPING UP FOR
WEDNESDAY AND WEDNESDAY NIGHT WHEN AN UPPER LEVEL DISTURBANCE IS
EXPECTED TO MOVE ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE NORTHEAST PLAINS AFTER
2 PM.

KRIEDERMAN/BARJENBRUCH

In the hours before

Special weather statement, Jun 9, 6:04 PM MDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
604 PM MDT TUE JUN 9 2009

COZ048-049-051-100045-
WASHINGTON COUNTY CO-PHILLIPS COUNTY CO-LOGAN COUNTY CO-
604 PM MDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHEASTERN WASHINGTON COUNTY
  EXTREME WEST CENTRAL PHILLIPS COUNTY
  SOUTHEASTERN LOGAN COUNTY

AT 553 PM MDT...TRAINED WEATHER SPOTTER REPORTED A THUNDERSTORM
PRODUCING DIME SIZE HAIL IN THE TOWN OF AKRON IN NORTHERN WASHINGTON
COUNTY.

AT 600 PM MDT...THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
BURDETT...OR 9 MILES NORTHEAST OF AKRON...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ST
PETERSBURG...PREWITT RESERVOIR...LONE STAR AND BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

&&

LAT...LON 4060 10266 4044 10271 4043 10277 4018 10280
      4021 10332 4041 10344 4061 10309
TIME...MOT...LOC 0002Z 243DEG 14KT 4028 10312

BAKER
Local storm report, Jun 9, 6:41 PM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             1 N GREELEY             40.44N 104.74W
06/09/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             AKRON                   40.16N 103.21W
06/09/2009  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0532 PM     HAIL             MILLIKEN                40.32N 104.85W
06/09/2009  M1.00 INCH       WELD               CO   AMATEUR RADIO

0528 PM     HAIL             4 W GREELEY             40.42N 104.82W
06/09/2009  M0.75 INCH       WELD               CO   TRAINED SPOTTER

0511 PM     TORNADO          4 NW FIRESTONE          40.16N 104.99W
06/09/2009                   WELD               CO   LAW ENFORCEMENT

0510 PM     HAIL             LYONS                   40.22N 105.27W
06/09/2009  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Special weather statement, Jun 9, 6:44 PM MDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT TUE JUN 9 2009

COZ048-049-051-100115-
WASHINGTON COUNTY CO-PHILLIPS COUNTY CO-LOGAN COUNTY CO-
644 PM MDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHEASTERN WASHINGTON COUNTY
  SOUTHWESTERN PHILLIPS COUNTY
  EXTREME SOUTHEASTERN LOGAN COUNTY

AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS
TO AROUND 30 MPH.  ONE STORM WAS LOCATED 10 MILES SOUTH OF LONE
STAR...OR 19 MILES EAST OF AKRON...MOVING EAST AT 15 MPH. THE SECOND
STORM WAS LOCATED 7 MILES SOUTHWEST OF HOLYOKE OR 35 MILES NORTHEAST
OF AKRON.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WAGES AND
LONE STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

&&

LAT...LON 4044 10274 4042 10277 4035 10279 4014 10279
      4009 10290 4032 10299 4062 10239 4044 10225
TIME...MOT...LOC 0042Z 256DEG 15KT 4022 10286

BAKER
Local storm report, Jun 9, 7:26 PM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
726 PM MDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             1 N GREELEY             40.44N 104.74W
06/09/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             AKRON                   40.16N 103.21W
06/09/2009  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0532 PM     HAIL             MILLIKEN                40.32N 104.85W
06/09/2009  M1.00 INCH       WELD               CO   AMATEUR RADIO

0528 PM     HAIL             4 W GREELEY             40.42N 104.82W
06/09/2009  M0.75 INCH       WELD               CO   TRAINED SPOTTER

0523 PM     HAIL             1 W MILLIKEN            40.32N 104.87W
06/09/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0511 PM     TORNADO          4 NW FIRESTONE          40.16N 104.99W
06/09/2009                   WELD               CO   LAW ENFORCEMENT

0510 PM     HAIL             LYONS                   40.22N 105.27W
06/09/2009  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 9, 11:15 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1115 PM MDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             ARRIBA                  39.28N 103.27W
06/09/2009  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0559 PM     HAIL             1 N GREELEY             40.44N 104.74W
06/09/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0553 PM     HAIL             AKRON                   40.16N 103.21W
06/09/2009  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0532 PM     HAIL             MILLIKEN                40.32N 104.85W
06/09/2009  M1.00 INCH       WELD               CO   AMATEUR RADIO

0528 PM     HAIL             4 W GREELEY             40.42N 104.82W
06/09/2009  M0.75 INCH       WELD               CO   TRAINED SPOTTER

0523 PM     HAIL             1 W MILLIKEN            40.32N 104.87W
06/09/2009  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0511 PM     TORNADO          4 NW FIRESTONE          40.16N 104.99W
06/09/2009                   WELD               CO   LAW ENFORCEMENT

0510 PM     HAIL             LYONS                   40.22N 105.27W
06/09/2009  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Special weather statement, Jun 9, 11:36 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1136 PM MDT TUE JUN 9 2009

COZ046-047-100615-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
1136 PM MDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL LINCOLN COUNTY
  EAST CENTRAL ELBERT COUNTY

AT 1135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 13 MILES WEST OF HUGO...OR 10 MILES SOUTH OF LIMON...MOVING
EAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO HUGO.

LAT...LON 3927 10349 3908 10340 3906 10375 3921 10378
TIME...MOT...LOC 0535Z 259DEG 14KT 3913 10371

SWE

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:04 PM MDTSpecial Weather StatementBOULogan41 min
Jun 9, 6:44 PM MDTSpecial Weather StatementBOUPhillips31 min
Jun 9, 10:54 PM MDTSevere Thunderstorm WarningBOULincoln30 min
Jun 9, 11:36 PM MDTSpecial Weather StatementBOULincoln39 min
Jun 10, 11:00 AM MDTSpecial Weather StatementBOULarimer105 min
Jun 10, 1:23 PM MDTSevere Thunderstorm WarningBOULarimer, Weld37 min
Jun 10, 1:56 PM MDTSevere Thunderstorm WarningBOUWeld49 min
Jun 10, 2:13 PM MDTTornado WarningBOUWeld47 min
Jun 10, 2:33 PM MDTSpecial Weather StatementBOUJefferson42 min
Jun 10, 2:59 PM MDTTornado WarningBOUWeld46 min
Jun 10, 3:02 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas, Jefferson88 min
Jun 10, 3:20 PM MDTSevere Thunderstorm WarningBOUWeld55 min
Jun 10, 3:51 PM MDTSevere Thunderstorm WarningBOUWeld54 min
Jun 10, 4:07 PM MDTTornado WarningBOUWeld38 min
Jun 10, 4:43 PM MDTTornado WarningBOUWeld36 min
Jun 10, 5:31 PM MDTTornado WarningBOUMorgan35 min
Jun 10, 5:36 PM MDTTornado WarningBOUWeld24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.